Skip to content
mcjacks
avatar
mcjacks posted:
when I removed the patch it was the worst kind of pain I had ever felt, my oldest child was 7 or 8 and she would rub my legs for hours and I would just cry, that was 5 years ago. Doctors really need to better monitor the way they distribute those things and have a better detox ( thats whats happening) system in place for people to stop using them. Since then I have A mixture of meds and shots that made my life so much better I cant tell you.. Find a rumatologist that knowswhat hes doing and I wish you luck
Was this Helpful?
10 of 20 found this helpful
Reply


Featuring Experts

David N. Maine, MD is the director of the Center for Interventional Pain Medicine at Mercy Medical Center in Baltimore. Maine graduated with a degree ...More

Helpful Tips

Fentanl Transdermal patch system (WARNING)
Hello; If you or someone you knows is on this system please advise them if they didn't already know to never i mean never alter the patch ... More
Was this Helpful?
89 of 136 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.